Yes, highly possible, however do take antacid gel while you are on the medication and take the medication after meals.
Thank you doctor. I do take iron supplements and have a cold or virus. I hope this is the cause.
Yes, dark black stool can be caused by bleeding higher up in the gastrointestinal tract like a bleeding gastric ulcer or bleeding esophageal varices or gastritis. Since Nyquil contains acetaminophen, it can cause gastritis especially in an individual prone to acidity and dyspepsia. The symptoms could be more apparent if you took the medication empty stomach.
However dark black stool can also be caused by a coloring agent in your food, iron rich food or taking iron supplements or taking green veggies or meat etc Since you took Nyquil, you probably have cold and run down feeling, and there is a chance you have viral flu. A viral infection can change the stool color to dark bottle green color. This with a change in diet could have formed a stool that appears dark black in color.
Take an antacid gel for 2-3 days and take subsequent medications after meal. If the dark color persists, then stop medication and consult a doctor immediately. You may need to give the stool to test for occult blood (hidden blood) since bleeding from the upper gastrointestinal tract is not visible on naked eye. So, this test will show whether blood is responsible for the dark color or not.
Hope this helps you get well soon! Good Luck and take care!